Zhizhong Sun
Zhizhong Sun
东南大学
No verified email
Title
Cited by
Cited by
Year
A fully discrete difference scheme for a diffusion-wave system
Z Sun, X Wu
Applied Numerical Mathematics 56 (2), 193-209, 2006
7902006
A compact finite difference scheme for the fractional sub-diffusion equations
G Gao, Z Sun
Journal of Computational Physics 230 (3), 586-595, 2011
3472011
A new fractional numerical differentiation formula to approximate the Caputo fractional derivative and its applications
G Gao, Z Sun, H Zhang
Journal of Computational Physics 259, 33-50, 2014
2692014
A fourth-order compact ADI scheme for two-dimensional nonlinear space fractional Schrodinger equation
X Zhao, Z Sun, Z Hao
SIAM Journal on Scientific Computing 36 (6), A2865-A2886, 2014
2002014
A compact difference scheme for the fractional diffusion-wave equation
R Du, WR Cao, ZZ Sun
Applied Mathematical Modelling 34 (10), 2998-3007, 2010
1872010
Finite difference methods for the time fractional diffusion equation on non-uniform meshes
Y Zhang, Z Sun, H Liao
Journal of Computational Physics 265, 195-210, 2014
1672014
Alternating direction implicit schemes for the two-dimensional fractional sub-diffusion equation
Y Zhang, Z Sun
Journal of Computational Physics 230 (24), 8713-8728, 2011
1592011
Maximum norm error bounds of ADI and compact ADI methods for solving parabolic equations
HL Liao, ZZ Sun
Numerical Methods for Partial Differential Equations: An International …, 2010
1412010
Second-order approximations for variable order fractional derivatives: algorithms and applications
X Zhao, Z Sun, GE Karniadakis
Journal of Computational Physics 293, 184-200, 2015
1322015
Compact alternating direction implicit scheme for the two-dimensional fractional diffusion-wave equation
Y Zhang, Z Sun, X Zhao
SIAM Journal on Numerical Analysis 50 (3), 1535-1555, 2012
1302012
Compact difference scheme for the fractional sub-diffusion equation with Neumann boundary conditions
J Ren, Z Sun, X Zhao
Journal of Computational Physics 232 (1), 456-467, 2013
1272013
A fourth-order approximation of fractional derivatives with its applications
Z Hao, Z Sun, W Cao
Journal of Computational Physics 281, 787-805, 2015
1262015
Error estimates of Crank–Nicolson-type difference schemes for the subdiffusion equation
Y Zhang, Z Sun, H Wu
SIAM Journal on Numerical Analysis 49 (6), 2302-2322, 2011
1192011
Derivative securities and difference methods
Y Zhu, X Wu, IL Chern, Z Sun
Springer, 2004
1182004
A finite difference scheme for fractional sub-diffusion equations on an unbounded domain using artificial boundary conditions
G Gao, Z Sun, Y Zhang
Journal of Computational Physics 231 (7), 2865-2879, 2012
1112012
A box-type scheme for fractional sub-diffusion equation with Neumann boundary conditions
X Zhao, Z Sun
Journal of Computational Physics 230 (15), 6061-6074, 2011
1062011
A second-order accurate linearized difference scheme for the two-dimensional Cahn-Hilliard equation
ZZ Sun
Mathematics of Computation 64 (212), 1463-1471, 1995
971995
Stability and convergence of finite difference schemes for a class of time-fractional sub-diffusion equations based on certain superconvergence
GH Gao, HW Sun, ZZ Sun
Journal of Computational Physics 280, 510-528, 2015
932015
A high-order compact finite difference scheme for the fractional sub-diffusion equation
C Ji, Z Sun
Journal of Scientific Computing 64 (3), 959-985, 2015
862015
Compact difference schemes for heat equation with Neumann boundary conditions
ZZ Sun
Numerical Methods for Partial Differential Equations: An International …, 2009
812009
The system can't perform the operation now. Try again later.
Articles 1–20